Alert archive / Florida / Special Weather Statements in 2015
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Aug 1, 2015, 4:02 PM EDT for Martin County, Florida. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2015, 4:02 PM EDT (20:02 UTC)
- Expired
- Aug 1, 2015, 5:00 PM EDT
- In force
- 58 min
- Issued by
- NWS Melbourne, FL
County Martin County, FL
The radar
The Melbourne radar (KMLB), 110 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1141 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
985
WWUS82 KMLB 012002
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
402 PM EDT SAT AUG 1 2015
FLZ059-064-012100-
MARTIN-ST. LUCIE-
402 PM EDT SAT AUG 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MARTIN...ST. LUCIE...
AT 359 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM WHITE CITY TO NEAR INDIANTOWN...AND MOVING NORTH-
NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
PORT SAINT LUCIE...WALTON...FORT PIERCE...STUART AND INDIANTOWN.
FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL
TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS.
LOCAL ATMOSPHERIC CONDITIONS ARE BECOMING MORE FAVORABLE FOR THE
POSSIBILITY OF LANDSPOUT FORMATION. A LANDSPOUT IS A TORNADO OF VERY
SHORT DURATION AND WINDS GENERALLY LESS THAN 60 MPH WHICH CAN CAUSE
MINOR DAMAGE AND INJURIES IN ITS DIRECT PATH.
IN ADDITION...STRONG DOWNBURST WINDS AROUND 40 MPH MAY OCCUR EAST OF
A LINE FROM PORT MAYACA TO FORT PIERCE.
LAT...LON 2696 8061 2697 8061 2756 8032 2721 8017
2734 8026 2733 8027 2718 8019 2722 8022
2720 8026 2725 8032 2724 8032 2717 8026
2719 8026 2716 8016 2718 8017 2718 8016
2697 8008
TIME...MOT...LOC 1959Z 187DEG 11KT 2736 8035 2699 8047
$$
BRAGAWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Aug 1, 3:30 PM EDT, 32 minutes earlier.
Area forecast discussion, Aug 1, 3:30 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 330 PM EDT SAT AUG 1 2015 .DISCUSSION... THIS AFTERNOON-TONIGHT...VERY SIMILAR TO FRIDAY...STORMS OVER EASTERN GULF/TAMPA BAY EARLIER THIS MORNING KICKED OUT A STRONG OUTFLOW BOUNDARY THAT HAS RACED ACROSS THE PENINSULA EARLY THIS AFTERNOON AND ALREADY MOVING OFF THE COAST. BOUNDARY WAS ABLE TO KICK OFF A ROBUST LINE OF SHOWERS AND A FEW STORMS DESPITE THE CLOUD COVER THIS MORNING. GIVEN THE ROBUST 20-25KT SOUTH-SOUTHWEST FLOW THAT WAS ALREADY IN PLACE...MOST LOCATIONS SAW GUSTS IN THE 30-40MPH RANGE AS THIS INITIAL ACTIVITY MOVED THROUGH...WITH SOME 50MPH PLUS ALONG THE CAPE. ATMOSPHERE HAS NOW BEEN WELL WORKED OVER ACROSS THE REGION...BUT ADDITIONAL ACTIVITY CONTINUES TO STREAM INTO THE GULF COAST SUPPORTED BY THE WEAK LOW LEVEL BOUNDARY AND UPPER LEVEL TROUGH. WHILE MUCH MORE IN THE WAY OF DEEP CONVECTION IS NOT EXPECTED...WILL PROBABLY SEE OCCASIONAL LIGHT TO MODERATE RAIN PUSHING ACROSS THE PENINSULA THROUGH THE REMAINDER OF THE EVENING WITH EMBEDDED STORMS. GIVEN THE ENVIRONMENT...EVEN THIS LESS ROBUST ACTIVITY MAY STILL PRODUCE GUSTS OVER 40MPH. WILL KEEP THE MENTION OF SHOWERS AND A FEW STORMS IN THE FORECAST THROUGH THE EVENING HOURS WITH OCCASIONAL RAIN LINGERING THROUGH THE OVERNIGHT HOURS. SUNDAY...OVERALL SYNOPTIC PATTERN DOESN'T CHANGE MUCH INTO SUNDAY WITH WEAK SURFACE LOW MEANDERING AROUND BIG BEND/FL PANHANDLE AND QUASI-STATIONARY BOUNDARY EXTENDING OUT FROM IT ACROSS N FLORIDA INTO THE GA COAST. SWATH OF DEEP MOISTURE REMAINS POOLED ALONG MID LEVEL TROUGH ALONG AND JUST SOUTH OF BOUNDARY. WEST-SOUTHWEST STEERING LAYER FLOW AROUND 15-20KTS WILL NOT BE QUITE AS STRONG AS SATURDAY AS TROUGH CONTINUES TO STRING OUT. MESOSCALE MODELS SHOW SIMILAR EVOLUTION TO FRIDAY AND TODAY WITH ONGOING CONVECTION OVER EASTERN GULF/WEST FLORIDA KICKING OUT AN OUTFLOW BOUNDARY THAT MOVES INTO CENTRAL FLORIDA AND SERVES AS THE MAIN INITIATION FOR LATE MORNING/AFTERNOON CONVECTION. WIND GUSTS TO 50MPH WILL REMAIN A POSSIBILITY WITH LOCALLY HEAVY RAINFALL AMOUNTS UP TO 2-3 INCHES IN SPOTS. CONSIDERABLE CLOUD COVER WILL START THE DAY THOUGH THERE COULD BE SOME BREAKS ACROSS THE FAR SOUTH IN THE MORNING. HIGHS IN THE UPPER 80S TO AROUND 90. MONDAY...BOUNDARY TO THE NORTH WILL START TO WEAKEN AS THE WESTERN ATLANTIC RIDGE MOVES NORTH TO LAKE OKEECHOBEE. WHILE DEEPEST MOISTURE WILL BE ACROSS THE NORTH...THIS WILL BE OFFSET BY THE DEVELOPMENT OF THE EAST COAST SEA BREEZE SOUTH OF THE CAPE WHICH WILL ENHANCE AFTERNOON BOUNDARY CONVERGENCE JUST INLAND FROM THE COAST. HAVE GONE WITH A MODEL BLEND WHICH KEEPS POPS AROUND 50% RIGHT AT THE COAST AND AROUND 60% WEST OF I95 AND OVER THE INTERIOR. MORE MORNING SUN WILL ALLOW HIGHS TO REACH THE LOWER 90S SOUTH OF UPPER 80S NRN SECTIONS. FROM PREVIOUS DISCUSSION: TUE-THU...GFS STILL INSISTS THE SFC RIDGE AXIS WILL REACH E CENTRAL FL BY MIDWEEK WITH SOME RATHER PRONOUNCED DRYING IN THE H8-H5 LAYER. THIS SHOULD LOWER RAIN CHANCES TO THE SCATTERED RANGE WITH THE EAST COAST SEA BREEZE MOVING TWD THE INTERIOR EACH AFTERNOON. WILL KEEP POPS AROUND 40 PCT FOR MID WEEK BUT LOWER ALONG THE IMMEDIATE COAST AND BEACHES WITH CONVECTION FOCUSING INLAND INTO LATE AFTN EACH DAY. WILL SEE MORE SUNSHINE FOR MID WEEK WITH HIGHS INTO LOWER 90S FOR MUCH OF E CENTRAL FL. FRI-SAT...AN H5 TROUGH IS FORECAST TO MOVE SE FROM THE FL PANHANDLE FRIDAY TO THE NRN PENINSULA ON SATURDAY. A FRONTAL BOUNDARY WILL DROP INTO S GA AND FOCUS DEEPER MOISTURE ACROSS THE NRN AREAS BY SATURDAY AFTERNOON. WILL GRADUALLY INCREASE POPS FOR THE START OF THE UPCOMING WEEKEND WITH 50 PCT CHANCES FOR MUCH OF THE AREA ON SATURDAY. HIGHS WILL REACH AROUND 90 TO THE LOWER 90S FOR LATE WEEK. && .AVIATION...WIDESPREAD SHRA WITH ISOLD TSRA CONTINUE THROUGH REMAINDER OF AFTERNOON HOURS WITH GUSTS TO 40KTS POSSIBLE IN CONVECTION. TEMPO IFR CONDITIONS IN/NEAR ANY CONVECTION. COVERAGE DIMINISHING AFTER 02/04Z...WITH LINGERING -RA POSSIBLE THROUGH THE OVERNIGHT HOURS. HIGH RAIN CHANCES CONTINUE INTO SUNDAY WITH MID-HIGH CLOUDS IN THE MORNING. SCT-NMRS SHRA/TSRA MOVING ACROSS PENINSULA AFTER 02/14Z WITH GUSTY WINDS. && .MARINE... TONIGHT-SUNDAY...OVERALL SYNOPTIC PATTERN INTO SUNDAY REMAINS SIMILAR AS GRADIENT BETWEEN SURFACE BOUNDARY ACROSS N FL AND RIDGE AXIS NOSING INTO S FLORIDA KEEPS WINDS SSW 15-20KTS NORTH OF SEBASTIAN INLET. SOUTH OF THE INLET CLOSER TO THE RIDGE AXIS...WINDS WILL REMAIN MORE BACKED SOUTH OR EVEN SSE WITH SPEEDS 10-15KTS. WILL CONTINUE CAUTIONARY STATEMENT FOR OFFSHORE WATERS NORTH OF SEBASTIAN INLET. SEAS 2-3 FT NEAR SHORE AND 2-4 FT OFFSHORE...POSSIBLY 5 FT (WIND DRIVEN) WELL OFFSHORE NORTH OF SEBASTIAN INLET INTO TONIGHT. FIRST ROUND OF SHOWERS AND STORMS HAS PUSHED OFF THE COAST THIS AFTERNOON...WITH ADDITIONAL ROUNDS MOVING OFFSHORE THROUGH THE AFTERNOON AND EVENING. WIND GUSTS TO 20KTS WITH MOST ACTIVITY...WITH GUSTS TO 40KTS POSSIBLE WITH ANY STORMS. HIGH COVERAGE OF GUSTY MOVING OFFSHORE MOVING STORMS AGAIN ON SUNDAY. MON-WED...THE ATLC RIDGE WILL BUILD SLOWLY NWD FROM NEAR LAKE OKEECHOBEE MONDAY TO THE CAPE BY WED. S/SW WINDS EARLY MONDAY WILL VEER TO SE/S INTO MID WEEK. WINDS TO 10-15 KNOTS BUT DECREASING TO MAINLY 10 KNOTS OR LESS TUE AND WED. SEAS 2-3 FT INTO MID WEEK. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 89 73 87 / 30 60 30 50 MCO 75 88 72 88 / 30 60 20 60 MLB 74 90 76 90 / 30 50 20 50 VRB 72 89 73 91 / 40 50 30 50 LEE 76 85 75 86 / 40 60 30 60 SFB 75 88 73 88 / 30 60 20 60 ORL 75 88 74 88 / 30 60 20 60 FPR 73 90 73 91 / 40 50 30 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECAST...MOSES AVIATION/RADAR/IMPACT WX...LASCODY
Hazardous weather outlook, Aug 1, 5:02 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 502 AM EDT SAT AUG 1 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-012300- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 502 AM EDT SAT AUG 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... ONGOING SHOWERS AND STORMS ACROSS WEST FLORIDA WILL QUICKLY PUSH EASTWARD THIS MORNING AND EARLY AFTERNOON WITH ADDITIONAL LIGHTNING STORMS DEVELOPING IN THE VERY MOIST AND UNSTABLE ATMOSPHERE ACROSS CENTRAL FLORIDA. COVERAGE OF SHOWERS AND STORMS WILL INCREASE ACROSS THE AREA THROUGH THE AFTERNOON AND EARLY EVENING WITH NUMEROUS BOUNDARY COLLISIONS. SLIGHTLY COOLER TEMPERATURES ALOFT WILL ALLOW FOR A FEW STRONGER STORMS THAT MAY PRODUCE FREQUENT LIGHTNING AND WIND GUSTS UP TO 50 MPH...ESPECIALLY ALONG STORM OUTFLOWS AND BOUNDARY COLLISIONS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ACTIVITY LATER THIS AFTERNOON WHICH MAY LEAD TO PONDING OF WATER ALONG ROADWAYS AND MINOR FLOODING OF LOW LYING AREAS. .RIP CURRENT IMPACT... A SMALL EASTERLY SWELL ALONG WITH THE FULL MOON WILL LEAD TO A MODERATE THREAT FOR RIP CURRENTS NORTH OF CAPE CANAVERAL AND A LOW THREAT ALONG THE BREVARD AND TREASURE COASTS. THE THREAT WILL BE GREATEST FROM LATE MORNING THROUGH LATE AFTERNOON DUE TO TIDAL EFFECTS. ALWAYS SWIM NEAR A LIFEGUARD. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OVER 34 KNOTS. STORM MOTION WILL BE TO THE EAST OR NORTHEAST AT 15 TO 20 KNOTS. MARINERS SHOULD REMEMBER THAT STRONG WINDS MAY ARRIVE WELL AHEAD OF RAIN AND LIGHTNING. INLAND LAKES ARE NOT IMMUNE FROM THE EFFECTS OF STRONG STORMS AND HAZARDOUS BOATING CONDITIONS CAN QUICKLY DEVELOP OVER LAKES WITH GUSTY WINDS AND FREQUENT LIGHTNING. BE PREPARED TO SEEK SAFE HARBOR WELL BEFORE A STORM APPROACHES YOUR AREA. .WIND AND SEA IMPACT... SOUTH TO SOUTHWEST WINDS OF 15 TO 20 KNOTS OFFSHORE AND NORTH OF SEBASTIAN INLET WILL PROMOTE POOR BOATING CONDITIONS FOR SMALL CRAFT. SMALL CRAFT SHOULD EXERCISE CAUTION HERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A MOIST SOUTH TO SOUTHWEST WIND FLOW WILL KEEP THE COVERAGE OF AFTERNOON STORMS GREATER THAN NORMAL SUNDAY AND EARLY NEXT WEEK. A LOWER BUT MORE SEASONAL COVERAGE OF SHOWERS AND STORMS RETURNS TO THE FORECAST FROM MID WEEK INTO LAKE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. SEDLOCK
In the hours before
Local storm report, Aug 1, 2:02 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
202 PM EDT SAT AUG 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM TSTM WND GST MELBOURNE AIRPORT 28.10N 80.64W
08/01/2015 M39 MPH BREVARD FL ASOS
&&
PGSpecial weather statement, Aug 1, 2:03 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
203 PM EDT SAT AUG 1 2015
FLZ045>047-053-141-147-011900-
OSCEOLA FL-NORTHERN BREVARD COUNTY FL-ORANGE FL-
SOUTHERN BREVARD COUNTY FL-COASTAL VOLUSIA COUNTY FL-SEMINOLE FL-
203 PM EDT SAT AUG 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR BREVARD...SOUTHEASTERN ORANGE...
SOUTHEASTERN VOLUSIA...NORTHEASTERN OSCEOLA AND EASTERN SEMINOLE
COUNTIES UNTIL 300 PM EDT...
AT 202 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM EDGEWATER TO AVALON PARK TO
NEAR PALM BAY...AND MOVING EAST AT 20 MPH.
WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...PALM BAY...MELBOURNE...TITUSVILLE AND OVIEDO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
&&
LAT...LON 2846 8052 2838 8063 2841 8059 2859 8072
2795 8050 2808 8058 2808 8060 2795 8053
2794 8090 2845 8131 2910 8096
TIME...MOT...LOC 1802Z 261DEG 17KT 2899 8089 2850 8114 2794 8073
LASCODYLocal storm report, Aug 1, 2:22 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
222 PM EDT SAT AUG 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM TSTM WND GST DAYTONA BEACH AIRPORT 29.17N 81.07W
08/01/2015 M39 MPH VOLUSIA FL ASOS
&&
PGLocal storm report, Aug 1, 2:30 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
230 PM EDT SAT AUG 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND GST 4 NNE PORT SAINT JOHN 28.53N 80.77W
08/01/2015 M47 MPH AMZ552 FL OTHER FEDERAL
&&
PGLocal storm report, Aug 1, 2:55 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
255 PM EDT SAT AUG 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 8 SSE PLAYALINDA BEACH 28.54N 80.57W
08/01/2015 M43.00 MPH BREVARD FL OTHER FEDERAL
USAF WIND TOWER KSC0108.
0240 PM TSTM WND GST 3 SSW PLAYALINDA BEACH 28.60N 80.64W
08/01/2015 M44.00 MPH BREVARD FL OTHER FEDERAL
USAF WIND TOWER KSC0311.
0240 PM TSTM WND GST 3 SW PLAYALINDA BEACH 28.61N 80.67W
08/01/2015 M40.00 MPH BREVARD FL OTHER FEDERAL
USAF WIND TOWER KSC0412.
0240 PM TSTM WND GST 5 SSE PLAYALINDA BEACH 28.57N 80.59W
08/01/2015 M51.00 MPH BREVARD FL OTHER FEDERAL
USAF WIND TOWER KSC110.
0245 PM TSTM WND GST 4 N HAULOVER CANAL 28.80N 80.74W
08/01/2015 M43.00 MPH VOLUSIA FL OTHER FEDERAL
USAF WIND TOWER KSC0022.
&&
PGSpecial weather statement, Aug 1, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
402 PM EDT SAT AUG 1 2015
FLZ059-064-012100-
MARTIN-ST. LUCIE-
402 PM EDT SAT AUG 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MARTIN...ST. LUCIE...
AT 359 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM WHITE CITY TO NEAR INDIANTOWN...AND MOVING NORTH-
NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
PORT SAINT LUCIE...WALTON...FORT PIERCE...STUART AND INDIANTOWN.
FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL
TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS.
LOCAL ATMOSPHERIC CONDITIONS ARE BECOMING MORE FAVORABLE FOR THE
POSSIBILITY OF LANDSPOUT FORMATION. A LANDSPOUT IS A TORNADO OF VERY
SHORT DURATION AND WINDS GENERALLY LESS THAN 60 MPH WHICH CAN CAUSE
MINOR DAMAGE AND INJURIES IN ITS DIRECT PATH.
IN ADDITION...STRONG DOWNBURST WINDS AROUND 40 MPH MAY OCCUR EAST OF
A LINE FROM PORT MAYACA TO FORT PIERCE.
LAT...LON 2696 8061 2697 8061 2756 8032 2721 8017
2734 8026 2733 8027 2718 8019 2722 8022
2720 8026 2725 8032 2724 8032 2717 8026
2719 8026 2716 8016 2718 8017 2718 8016
2697 8008
TIME...MOT...LOC 1959Z 187DEG 11KT 2736 8035 2699 8047
BRAGAWThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 12:04 PM EDT | Special Weather Statement | MLB | Lake, Orange | 56 min |
| Aug 1, 12:11 PM EDT | Special Weather Statement | MLB | Okeechobee, Osceola | 64 min |
| Aug 1, 12:59 PM EDT | Special Weather Statement | MLB | Brevard, Indian River, Okeechobee, Orange, Osceola, Saint Lucie and 2 more | 61 min |
| Aug 1, 1:23 PM EDT | Special Marine Warning | MLB | 112 min | |
| Aug 1, 2:03 PM EDT | Special Weather Statement | MLB | Brevard, Seminole | 57 min |
| Aug 1, 3:32 PM EDT | Special Marine Warning | MLB | 58 min | |
| Aug 1, 7:34 PM EDT | Special Weather Statement | MLB | Osceola | 26 min |
Nearby
Special Weather Statements in Florida, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.